MAUDE Adverse Event Report: BOVIE MEDICAL CORPORATION J-PLASMA

BOVIE MEDICAL CORPORATION J-PLASMA
Catalog Number BVX-044-BPP
Medical Device Problem Codes Off-Label Use (1494); Use of Device Problem (1670)
Health Effect - Clinical Codes Skin Discoloration (2074); Injury (2348)
Date of Event 02/27/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event is considered an off label use of the device.The device is intended to be used for electrosurgical cutting, coagulation, and ablation of soft tissue during open surgical procedures.
 
Event or Problem Description
Two weeks after facial resurfacing, the patient began experiencing additional inflammation, redness, discoloration and increased pain and sensitivity of the face.

Brand Name
J-PLASMA
Common Device Name
J-PLASMA
Manufacturer (Section D)
BOVIE MEDICAL CORPORATION
5115 ulmerton road
clearwater FL 33760 4004
MDR Report Key8712686
Report Number3007593903-2019-00010
Device Sequence Number2522301
Product Code GEI
UDI-Device Identifier00607151011918
UDI-Public00607151011918
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K170188
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberBVX-044-BPP
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/22/2019
Initial Report FDA Received Date06/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability;